Metformin and Statins — Can They Worsen Tinnitus?

Discussion in 'Support' started by Axel, Oct 12, 2015.

tinnitus forum
    1. Axel
      Depressed

      Axel Member

      Tinnitus Since:
      11/2009
      Cause of Tinnitus:
      Medicin
      Hi!
      I have started taking statin and metformin. Has any of you experienced worsening or starting of tinnitus and hyperacusis and other ear problems when taking these medications?
       
    2. randomuser

      randomuser Member

      Tinnitus Since:
      05/2013
      If this helps you, I started statins (simvastatin, 20 mg daily) three months after my T and no changes at all. No experience with metformin. But have in mind that everyone reacts in a different way to meds, it's hard to make any prediction.
       
    3. Axel
      Depressed

      Axel Member

      Tinnitus Since:
      11/2009
      Cause of Tinnitus:
      Medicin
      Yes I know. Seems noone has had any issues with these drugs. I will contact my doctor to let me use Simvastatin instead of Atorvastatin.
       
    4. Ouiser Boudreaux
      Hot

      Ouiser Boudreaux Member

      Tinnitus Since:
      1995
      Cause of Tinnitus:
      aspirin and a lot of stress...
      Hello Axel, I see you haven't been here a while.
      I'm new to this site and just posted myself a thread about statins and Tinnitus... Wonder if you care to report back how you're feeling. Hope you're better though I've found out that all STATINS no matter what their last name is are POISON for our system - even for those who don't have any side effects right now...
       
    5. joseph Ghass
      Angelic

      joseph Ghass Member

      Tinnitus Since:
      1/2015
      Throw these medications and start a ketogenic diet. It will save your life.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.